# SDR 07FDEA04572

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP LOWER SURFACE FOUND DENTED.    10-29-07    REPAIR CARRIED OUT AT LT WING INBOARD FLAP LOWER SURFACE AS PER SRM 57-10-00 FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
